Properties of a function of E. Marczewski
Fundamenta Mathematicae, Tome 100 (1978) no. 1, pp. 45-49
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_100_1_45_49,
author = {T. \'Swi\k{a}tkowski},
title = {Properties of a function of {E.} {Marczewski}},
journal = {Fundamenta Mathematicae},
pages = {45--49},
year = {1978},
volume = {100},
number = {1},
doi = {10.4064/fm-100-1-45-49},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-100-1-45-49/}
}
T. Świątkowski. Properties of a function of E. Marczewski. Fundamenta Mathematicae, Tome 100 (1978) no. 1, pp. 45-49. doi: 10.4064/fm-100-1-45-49
Cité par Sources :